| Model Number |
M001361640 |
| Medical Device Problem Codes |
Premature Activation (1484); Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Reportable based on device analysis completed on 29may2025.It was reported that the coil could not be pushed out.The patient's blood vessel was twisted, and the splenic artery aneurysm was about 2cm in diameter.After placing two coils, this 14mm x 30cm interlock coil was advanced for 0.5cm.However, it could no longer be pushed out of the microcatheter.It was suspected that the coil was released from catheter.The coil and the delivery catheter were withdrawn from the patient.The procedure was completed with another of the same device.There was no patient complications noted as a result of this event, and patient condition following procedure was stable.However, returned device analysis revealed the arm coil was detached.
Additional Manufacturer Narrative
E1 initial reporter facility name: (b)(6).Device evaluation by manufacturer: the device was returned for analysis.Visual and microscopic inspection observed that only the main coil was returned.The main coil was bent and stretched at the coil arm and primary coil section, moreover the arm coil was detached.Dimensional inspection was performed, and the main coil's max zap tip outer diameter (od) and primary coil od passed the specification test.